Oklahoma, 2011

Flash Flooding and Hail in Oklahoma, August 12, 2011

August 12, 2011 · NWS TSA · 13 events in 5 counties and zones

Thunderstorms developed over northeastern Oklahoma on August 12th as a warm front lifted north across the area. Flash flooding occurred over parts of the area due to already saturated soils from recent heavy rainfall, along with damaging winds and large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Thunderstorms developed over northeastern Oklahoma on August 12th as a warm front lifted north across the area. Flash flooding occurred over parts of the area due to already saturated soils from recent heavy rainfall, along with damaging winds and large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Aug 12, 11:53 AM CST, 22 minutes earlier.

Area forecast discussion, Aug 12, 11:53 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT FRI AUG 12 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
COMPLEX CONVECTIVE BOUNDARY INTERACTIONS...ESPECIALLY
NORTHERN TAF SITES KBVO/KTUL/KRVS/KXNA/KFYV LEADS TO
LOW CONFIDENCE TAF FORECASTS. THUNDERSTORMS FOR NORTHERN
SITES ALMOST ASSURED...HOWEVER TIMING IN QUESTIONABLE...
WITH FIRST THUNDER COMPLEX ONGOING NORTHEAST OK AND SIGNIFICANT
DEVELOPMENT LIKELY LATER THIS EVENING. BEST ESTIMATE FOR THUNDERSTORM
MVFR/POTENTIAL IFR IMPACT IS FROM ABOUT 00Z TO 06Z. A LITTLE
TIME FRAME SITES KFSM/KMLC. VFR SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 1056 AM CDT FRI AUG 12 2011/

DISCUSSION...
MORNING CONVECTIVE CLUSTER NORTHEAST OK RATHER
BENIGN AS FAR AS SEVERE POTENTIAL CONCERNED...
HOWEVER CAUSING HAVOC TO PREVIOUS FORECAST MAX
TEMP FOR TODAY.  IN ADDITION... KANSAS OUTFLOW
BOUNDARY RACING SOUTH SHOULD REACH KBVO BEFORE
18Z AND KTUL NOT MUCH LATER. DROPPED MAX TEMPS
ALMOST 10 DEGREES NORTH. DROPPED HEAT ADVISORY
FOR AREA NORTH INTERSTATE 40. OUTFLOW BOUNDARY
SHOULD INCREASE EVENING/OVERNIGHT THUNDERSTORM
POTENTIAL.                                  GW

PREV DISCUSSION... /ISSUED 629 AM CDT FRI AUG 12 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ISOLATED SHOWERS/THUNDERSTORMS COULD IMPACT THE KBVO/KTUL/KRVS
TAF SITES EARLY THIS MORNING...WITH STORMS WEAKENING AFTER
14Z. IN ADDITION...IFR CIGS HAVE DEVELOPED IN THE ARKANSAS
RIVER VALLEY...WITH LOW CIGS AT KFSM/KRVS THROUGH ABOUT 14-15Z.
THUNDERSTORM COMPLEX IS FORECAST TO DEVELOP ACROSS KANSAS
THIS AFTERNOON...AND SHOULD ROLL SOUTHEAST ACROSS THE
REGION THIS EVENING AND OVERNIGHT. LOCAL STRONG WINDS AND
HEAVY RAINFALL WILL OCCUR.

PREV DISCUSSION... /ISSUED 251 AM CDT FRI AUG 12 2011/

DISCUSSION...

A FAIRLY DIFFICULT SHORT TERM FORECAST TODAY...WITH CONCERNS ABOUT
CONVECTION TIMING/COVERAGE AND ITS EFFECT ON POTENTIAL
HEAT/HUMIDITY PROBLEMS THIS AFTERNOON.

A GENERAL NORTHWEST FLOW REMAINS OVER EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...AND A LOW PRESSURE SYSTEM OVER THE NEBRASKA
PANHANDLE THIS MORNING IS POISED TO MOVE INTO THE AREA LATER
TODAY/TONIGHT. SOUTHERLY WINDS WILL RETURN TO THE REGION AHEAD OF
THE APPROACHING FRONT...WHICH SHOULD ALSO FUEL A RETURN TO ABOVE
NORMAL TEMPERATURES THIS AFTERNOON DESPITE A FAIRLY COOL START TO
THE DAY. A GOOD CHUNK OF THE AREA SHOULD SEE TEMPERATURES IN THE
UPPER 90S...AND COMBINED WITH THE HIGHER HUMIDITY FROM RECENT
RAINS...HEAT INDEX VALUES NEAR TO JUST ABOVE 105 WILL BE LIKELY
ACROSS PORTIONS OF EASTERN OKLAHOMA AND IN THE FAVORED LOCATIONS
IN WEST CENTRAL ARKANSAS. WILL GO AHEAD AND POST A HEAT ADVISORY
FOR THIS AFTERNOON FOR ALL BUT FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. THE FORECAST HIGHS AND FORECAST HEAT INDICES
/ESPECIALLY ACROSS NORTHERN AREAS/ ARE CONTINGENT ON THE THINKING
THAT MOST OF THE FRONTAL CONVECTION WILL WAIT UNTIL LATE
AFTERNOON AND EVENING. WIND DAMAGE COULD BE A PROBLEM WITH
ORGANIZED STORMS ONCE AGAIN.

STORMS COULD LINGER INTO SATURDAY MORNING ACROSS THE EASTERN HALF
OF THE AREA...BEFORE A COOL SURFACE HIGH MOVES INTO THE REGION.
THIS WEEKEND SHOULD BE LARGELY A PLEASANT ONE...WITH BELOW NORMAL
TEMPERATURES AND DRY CONDITIONS PREVAILING FROM AT LEAST LATE
SATURDAY ONWARD.

THE UPPER RIDGE WILL REBUILD BACK INTO THE REGION FOR MUCH OF NEXT
WEEK...WHICH WILL BRING A RETURN TO ABOVE NORMAL TEMPERATURES AND
DRY CONDITIONS. ALTHOUGH TRIPLE DIGITS WILL BE POSSIBLE BY THE
MIDDLE TO LATTER PART OF NEXT WEEK...IT IS NOT LIKELY THAT THE
AREA WILL RETURN TO THE OPPRESSIVELY HOT TEMPERATURES THAT WERE
SEEN EARLIER THIS MONTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  95  68  91 /  70  10   0   0
FSM   72  95  68  94 /  60  30   0   0
MLC   72  97  69  95 /  60  10  10  10
BVO   68  94  64  91 /  70  10   0   0
FYV   68  90  62  87 /  60  30   0   0
BYV   68  89  62  86 /  70  40  10   0
MKO   72  95  67  92 /  60  10   0   0
MIO   68  92  65  88 /  70  20   0   0
F10   71  96  68  93 /  60  10   0   0
HHW   73  98  71  97 /  60  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ053-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ029.

&&

SHORT TERM...21
LONG TERM....05
AVIATION...21
Hazardous weather outlook, Aug 12, 3:53 AM CST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
453 AM CDT FRI AUG 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 AM CDT FRI AUG 12 2011

...SEVERE WEATHER POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS
MORNING...MAINLY ACROSS PORTIONS OF NORTHEAST OKLAHOMA. SEVERE
WEATHER IS NOT EXPECTED FROM THIS ACTIVITY.

ADDITIONAL THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON ACROSS
KANSAS...ALONG A SLOW MOVING COLD FRONT. THESE STORMS WILL LIKELY
DEVELOP INTO A COMPLEX...MOVE INTO NORTHEAST OKLAHOMA BY LATE
AFTERNOON OR EARLY EVENING...AND SWEEP SOUTHEAST ACROSS THE REGION
THROUGH THE OVERNIGHT HOURS. DAMAGING WIND GUSTS...LARGE HAIL AND
LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY SEVERE WEATHER THREATS.

TEMPERATURES IN THE MID TO UPPER 90S COMBINED WITH HIGH SURFACE
DEWPOINTS WILL RESULT IN AFTERNOON HEAT INDEX VALUES AROUND 100 TO
105 DEGREES. A HEAT ADVISORY HAS BEEN ISSUED FOR MOST OF EASTERN
OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS MAY LINGER INTO SATURDAY MORNING AS THE
COLD FRONT PUSHES ACROSS THE REGION. DRIER AND SLIGHTLY COOLER
WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEKEND.

THE RIDGE OF HIGH PRESSURE ALOFT IS FORECAST TO REDEVELOP OVER THE
REGION BY MID-WEEK...WITH HOT TEMPERATURES RETURNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 12, 7:00 AM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 AM CDT FRI AUG 12 2011

OKZ054-121330-
OSAGE OK-
800 AM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 759 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF FORAKER...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...PEARSONIA...BIGHEART...
FORAKER AND OSAGE HILLS STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS TO 40
MPH.

LAT...LON 3697 9618 3672 9617 3672 9670 3690 9670
TIME...MOT...LOC 1259Z 260DEG 24KT 3683 9656
Special weather statement, Aug 12, 10:54 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT FRI AUG 12 2011

OKZ057-062-121730-
CRAIG OK-MAYES OK-
1154 AM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG AND NORTHERN MAYES

AT 1154 AM CDT...A STRONG THUNDERSTORM WAS CENTERED 4 MILES SOUTHWEST
OF BIG CABIN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9500 3637 9500 3641 9534 3659 9528
TIME...MOT...LOC 1654Z 271DEG 20KT 3649 9522
Special weather statement, Aug 12, 11:11 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT FRI AUG 12 2011

OKZ061-062-121745-
MAYES OK-ROGERS OK-
1211 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     MAYES AND EASTERN ROGERS

AT 1211 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF ADAIR TO 4 MILES SOUTHWEST OF ADAIR TO
8 MILES WEST OF CHOUTEAU...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...
SALINA...STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...BUT VERY
HEAVY RAIN...AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3651 9519 3636 9505 3615 9524 3621 9553
      3638 9541 3651 9549
TIME...MOT...LOC 1711Z 276DEG 24KT 3648 9541 3638 9529
          3622 9546
Special weather statement, Aug 12, 11:56 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT FRI AUG 12 2011

OKZ061-062-121900-
MAYES OK-ROGERS OK-
1256 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     MAYES AND CENTRAL ROGERS

AT 1256 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF CLAREMORE TO 3 MILES SOUTHEAST OF
SALINA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CLAREMORE...TIAWAH...FOYIL...OOLOGAH...
BUSHYHEAD...PRYOR...LOCUST GROVE...ROSE...SALINA...SPAVINAW...
STRANG...ADAIR...SNOWDALE STATE PARK AND SPAVINAW STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3643 9500 3616 9501 3627 9579 3653 9569
TIME...MOT...LOC 1756Z 262DEG 15KT 3636 9564 3628 9509

The radar

The Tulsa radar (KINX), 21 km away, was scanning. The volume nearest the first event began at 18:14 UTC.

Open the radar archive at this moment

Event by event

8 hail, 3 thunderstorm wind, 2 flash flood. Local standard time, as filed.

Hail, Rogers

When
August 12, 12:15 PM CST
Where
Rogers County, 2.69 mi ESE of Sequoyah
Measured
0.88 in hail
Reported by
SHAVE Project
Coordinates
36.358, -95.524

Hail, Rogers

When
August 12, 12:30 PM CST
Where
Rogers County, 3 mi NE of Claremore
Measured
1 in hail
Reported by
SHAVE Project
Coordinates
36.351, -95.562

Hail, Rogers

When
August 12, 12:30 PM CST
Where
Rogers County, 5.1 mi NNE of Claremore
Measured
0.88 in hail
Reported by
SHAVE Project
Coordinates
36.388, -95.565

Hail, Rogers

When
August 12, 12:35 PM CST
Where
Rogers County, 0.52 mi ENE of Sequoyah
Measured
0.75 in hail
Reported by
SHAVE Project
Coordinates
36.372, -95.561

Hail, Rogers

When
August 12, 12:45 PM CST
Where
Rogers County, 1.99 mi SE of Sequoyah
Measured
0.75 in hail
Reported by
SHAVE Project
Coordinates
36.352, -95.542

Flash Flood, Mayes

When
August 12, 12:50 PM CST to 5:30 PM CST
Where
Mayes County, 0.78 mi ESE of Pryor to 1.22 mi NE of Pryor
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.295, -95.308

South Elliot road was flooded and closed. Several other roads were flooded near the Highway 69 and Highway 20 intersection in town.

Flash Flood, Mayes

When
August 12, 1:15 PM CST to 5:30 PM CST
Where
Mayes County, 0.85 mi NNW of Pryor to 1.48 mi W of Pryor
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.312, -95.325

Widespread street flooding was reported in and around Pryor. Several of these roads were closed.

Thunderstorm Wind, Cherokee

When
August 12, 4:10 PM CST
Where
Cherokee County, Tahlequah
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.920, -94.970

Strong thunderstorm wind blew down large tree limbs.

Thunderstorm Wind, Cherokee

When
August 12, 4:30 PM CST
Where
Cherokee County, Tahlequah
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
35.920, -94.970

Strong thunderstorm wind blew down a tree onto a mobile home on the west side of town. Power lines were also blown down in and around town.

Hail, Cherokee

When
August 12, 4:45 PM CST
Where
Cherokee County, 2 mi W of Tahlequah
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.920, -95.006

Thunderstorm Wind, Cherokee

When
August 12, 4:50 PM CST
Where
Cherokee County, Tahlequah
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.920, -94.970

Strong thunderstorm wind blew down trees in and around town.

Hail, Wagoner

When
August 12, 5:15 PM CST
Where
Wagoner County, 1.68 mi SW of Okay
Measured
0.75 in hail
Reported by
Public
Coordinates
35.851, -95.319

Hail, Muskogee

When
August 12, 5:30 PM CST
Where
Muskogee County, 1.04 mi W of Bacone
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.750, -95.349

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2011Every state in 2011This day in weather historyWarnings in Oklahoma, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 345692, 345688, 345690, 345694, 345691, 335117, 335121, 335123, 335124, 335125, 335127, 335128, 335129.